On the Ermakov systems and nonlocal symmetries

Arunaye Festus Irimisose

Abstract


Symmetry analysis of the Ermakov systems has attracted enormous treatments in recent times. In this paper we consider three classes of the Ermakov systems and obtain their nonlocal symmetries using a simple algebraic reduction process. We observed that these nonlocal symmetries are new to the literature.

Full Text: PDF

How to Cite this Article:

Arunaye Festus Irimisose, On the Ermakov systems and nonlocal symmetries, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1539-1548

Copyright © 2012 Arunaye Festus Irimisose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS